# SDR AALA202401163766

- Difficulty date: December 20, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,253 hours, 24,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND FASTENER HOLES ON AFT CARGO COMPARTMENT FLOOR STRUCTURE TRANSITION PANEL FROM STA 727A TO STA 727G, S25R. INSTALLED SPLICE REPAIR PER SRM 53-00-53-2R-5.
